Breast cancer

Affected by breast cancer? Join this group to share experiences and ask questions to people who understand what you're going through.

Tamoxifen and eye issues

Spinningrose65
Posted by

Hi All,

has anyone on tamoxifen had any side effects affecting the eyes?

Although I am broken, I am still breathing...... 
latchbrook
Posted by

Hi

I don't take tamoxifen but I noticed that your post hadn't had any responses. This could be because no one in this group has had eye problems or because someone who has had problems hasn't yet seen your post. By replying it will bump it back to the top of the page.

I've found this information for you on tamoxifen and it does say that eye problems are a common side effect and to contact your doctor or CNS if you get blurry vision or notice any change in your vision.

x

 "Never regret a day in your life, good days give you happiness, bad days give you experience"

What is a Community Champion?

Wombat1804
Posted by

Hi. For the first couple of months on Tamoxifen my eyes were blurry and dry but after that they have gone back to normal. I wear contact lenses so have a check up every 6 months and no issues have been noted.

My eyesight has deteriorated and I now need varifocals for reading without contact lenses. I don’t think this is a Tamoxifen issue though as I’m 48 and I think this happens to a lot of people around this age.

i hope that helps.

Lisa

Wombat1804